Anabolic Steroids - Steroid Forums
Pin it Share on Tumblr


buy steroids - roid-shop.com

 
Results 1 to 4 of 4

Thread: effects to the mood?

  1. #1

    Default effects to the mood?

    i have been running a cutting cycle with anavar, clenbuterol, and testosterone enanthate for the last 6 weeks in a cycle of 16 weeks. must say my mood has changed a lot, i am so depressive and feel lethargic all day, sleeping hours have became lesser too. what should i do to return back to normal?

  2. #2

    Default

    stimulants put a lot of stress on the adrenal glands. That's why you feel so lethargic and exhausted.

    Stop taking the clenbuterol and you will feel better
    Trevor Kouritzin RHN, B.ENG
    Human Nutrition masters student
    Pro bodybuilder, International model
    Evolutionary Radio podcast host

    TrevorDietCoach.com
    Instagram.com/TrevorKouritzin

    For training inquires please send me a private message or email [email protected]

  3. #3
    Join Date
    Feb 2013
    Posts
    1,694

    Default

    could be a lot of things but start with stopping clen.

  4. Default

    If you are cutting I bet you are doing cardio. Running clen, anavar, and test are ALL going to be terrible for cardio and heart health. Makes no sense to run those while cutting. Steroids do not help burn fat. Clen is basically meth too......complete poison.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •